# SDR REXA2014071400498

- Difficulty date: July 10, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 21,030 hours, 18,505 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG BATTERY RIB CRACKED UPPER CORNER & U CHANNEL IS CORRODED THROUGH AT LOWER END.  REPAIRED IAW REO 601R-57-51-046.
